# SDR AALA201804049038

- Difficulty date: April 2, 2018
- Submitted: April 5, 2018
- Operation: Air carrier
- Aircraft: N534UW
- Make and model: Airbus A321-231
- Aircraft serial: 3989
- Aircraft time: 31,788 hours, 11,266 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Condition: Faulted
- Location: Fuel
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FUEL PUMPS WERE SELECTED ON, LEFT FUEL PUMP, TANK 1 AND LEFT FUEL PUMP, TANK 2 FAULTED.  CYCLED GEN 1 LINE SWITCH ON OVERHEAD EMERGENCY ELECTRICAL POWER PANEL BOTH PUMPS OPERATE NORMALLY.  AIRCRAFT WAS GROUNDED.
